MAUDE Adverse Event Report: MED-EL ELEKTROMEDIZINISCHE GERAETE GMBH BONEBRIDGE; BCI BONE CONDUCTION IMPLANT

MED-EL ELEKTROMEDIZINISCHE GERAETE GMBH BONEBRIDGE; BCI BONE CONDUCTION IMPLANT
Model Number BCI602 BONE CONDUCTION IMPLANT
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Post Operative Wound Infection (2446)
Date of Event 12/18/2025
Type of Reportable Event Serious Injury
Event or Problem Description
The user has been explanted due to a permanent skin reaction and wound healing problems.
 
Additional Manufacturer Narrative
The device has been explanted and has been returned to med-el hq where it will be evaluated.When available, a device failure analysis will be submitted as a follow-up report.
 
Event or Problem Description
The user has been explanted due to a skin reaction and wound healing problems post-operatively.
 
Additional Manufacturer Narrative
Device investigations did not reveal any device defect or problem which is expected to have been present whilst implanted.This finding was expected, because according to the recipient report the device was explanted for medical reasons, namely permanent skin reaction and wound healing problems post-operatively.Damages found during device investigation are most likely related to the explantation surgery.

Brand Name
BONEBRIDGE
Common Device Name
BCI BONE CONDUCTION IMPLANT
Manufacturer (Section D)
MED-EL ELEKTROMEDIZINISCHE GERAETE GMBH
innsbruck
AU 
Manufacturer Contact
laura simonotti
fuerstenweg 77a
innsbruck 6020
AU   6020
57788
MDR Report Key24107237
Report Number9710014-2026-00032
Device Sequence Number9666198
Product Code PFO
UDI-Device Identifier09008737524838
UDI-Public(01)09008737524838
Combination Product (Y/N)N
Initial Reporter CountryAU
PMA/510(K) Number
K191457
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 02/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberBCI602 BONE CONDUCTION IMPLANT
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/14/2026
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/08/2026
Supplement Date Received by Manufacturer01/08/2026
Initial Report FDA Received Date01/19/2026
Supplement Report FDA Received Date02/27/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/19/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age6 YR
Patient SexMale